Alert archive / Virginia / River Flood Warnings in 2010
River Flood Warning 21, NWS Wakefield, VA
NWS Wakefield, VA issued this river flood warning at Mar 29, 2010, 10:28 AM EDT for Amelia County, Chesterfield County, Powhatan County, Virginia. It took effect at Mar 29, 2010, 5:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2010, 10:28 AM EDT (14:28 UTC)
- In effect from
- Mar 29, 2010, 5:00 PM EDT
- Expired
- Mar 30, 2010, 10:25 AM EDT
- In force
- 17 hr
- Issued by
- NWS Wakefield, VA
- Flood severity
- Minor
Counties Amelia County, VA, Chesterfield County, VA, Powhatan County, VA
The radar
The Norfolk radar (KAKQ), 87 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Appomattox River at Mattoax (MTXV2). The gauge peaked at 19.18 ft at Mar 31, 2010, 10:00 AM EDT.
- Action stage
- 18 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02040000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
449 WGUS41 KAKQ 291428 FLWAKQ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WAKEFIELD, VA 1028 AM EDT MON MAR 29 2010 ...THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS JAMES RIVER...APPOMATTOX RIVER IN VIRGINIA... JAMES RIVER AT RICHMOND LOCKS AFFECTING RICHMOND CITY JAMES RIVER AT RICHMOND WESTHAM AFFECTING RICHMOND CITY... CHESTERFIELD AND HENRICO COUNTIES APPOMATTOX RIVER ABOVE FARMVILLE AFFECTING AMELIA...PRINCE EDWARD AND CUMBERLAND COUNTIES APPOMATTOX RIVER AT MATTOAX AFFECTING AMELIA...CHESTERFIELD AND POWHATAN COUNTIES APPOMATTOX RIVER AT MATOACA AFFECTING CHESTERFIELD...DINWIDDIE AND PETERSBURG CITY FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND WESTHAM...MINOR FLOODING IS FORECAST. FOR THE APPOMATTOX BASIN... INCLUDING FARMVILLE...MATTOAX...MATOACA...MINOR FLOODING IS FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES... && VAC760-300228- /O.NEW.KAKQ.FL.W.0018.100331T0120Z-100331T1730Z/ /RICV2.1.ER.100331T0120Z.100331T0900Z.100331T1130Z.NO/ 1028 AM EDT MON MAR 29 2010 THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A * FLOOD WARNING FOR THE JAMES RIVER AT RICHMOND LOCKS. * FROM TUESDAY EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 09:54 AM MONDAY THE STAGE WAS 3.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 9.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 9.0 FEET...THE ANCARROW'S BOAT LANDING IS CLOSED AT THIS LEVEL. $$ VAC041-087-760-300227- /O.NEW.KAKQ.FL.W.0019.100330T0900Z-100401T0900Z/ /RMDV2.1.ER.100330T0900Z.100331T0600Z.100401T0300Z.NO/ 1028 AM EDT MON MAR 29 2010 THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A * FLOOD WARNING FOR THE JAMES RIVER AT RICHMOND WESTHAM. * FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 09:30 AM MONDAY THE STAGE WAS 9.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. * AT 13.0 FEET...APPROXIMATELY 20 ACRES OF LOWLAND FLOODED IN VICINITY OF GAGE. $$ VAC007-049-147-300227- /O.NEW.KAKQ.FL.W.0020.100329T2200Z-100331T0618Z/ /FRMV2.1.ER.100329T2200Z.100330T1200Z.100331T0018Z.NO/ 1028 AM EDT MON MAR 29 2010 THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A * FLOOD WARNING FOR THE APPOMATTOX RIVER ABOVE FARMVILLE. * FROM THIS EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 09:45 AM MONDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. $$ VAC007-041-145-300227- /O.NEW.KAKQ.FL.W.0021.100329T2100Z-000000T0000Z/ /MTXV2.1.ER.100329T2100Z.100331T0500Z.000000T0000Z.NO/ 1028 AM EDT MON MAR 29 2010 THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A * FLOOD WARNING FOR THE APPOMATTOX RIVER AT MATTOAX. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 09:30 AM MONDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 23.0 FEET BY EARLY WEDNESDAY MORNING. * AT 25.0 FEET...AGRICULTURAL AND SOME SECONDARY ROADS FLOODED. $$ VAC041-053-730-300227- /O.NEW.KAKQ.FL.W.0022.100330T0500Z-000000T0000Z/ /MTCV2.1.ER.100330T0500Z.100331T1100Z.000000T0000Z.NO/ 1028 AM EDT MON MAR 29 2010 THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A * FLOOD WARNING FOR THE APPOMATTOX RIVER AT MATOACA. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 09:45 AM MONDAY THE STAGE WAS 7.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 12.0 FEET BY WEDNESDAY MORNING. * AT 13.0 FEET...MODERATE FLOODING BEGINS. ONLY WOODLANDS AND FARMLAND FLOODED. $$ LYNCH
3 follow-up statements
522 WGUS81 KAKQ 291949 FLSAKQ FLOOD STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD, VA 349 PM EDT MON MAR 29 2010 FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND WESTHAM...MINOR FLOODING IS FORECAST. FOR THE APPOMATTOX BASIN... INCLUDING FARMVILLE...MATTOAX...MATOACA...MINOR FLOODING IS FORECAST. FOR THE CHOWAN BASIN...INCLUDING RAWLINGS...SEBRELL...STONY CREEK... MINOR FLOODING IS FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES... && VAC760-300749- /O.EXT.KAKQ.FL.W.0018.100330T1400Z-100331T1743Z/ /RICV2.1.ER.100330T1400Z.100331T0900Z.100331T1143Z.NO/ 349 PM EDT MON MAR 29 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT RICHMOND LOCKS * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 02:54 PM MONDAY THE STAGE WAS 5.0 FEET * FLOOD STAGE IS 8.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 9.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 9.0 FEET...THE ANCARROW'S BOAT LANDING IS CLOSED AT THIS LEVEL. $$ VAC041-087-760-300748- /O.EXT.KAKQ.FL.W.0019.100330T1100Z-100401T0600Z/ /RMDV2.1.ER.100330T1100Z.100331T0600Z.100401T0000Z.NO/ 349 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT RICHMOND WESTHAM * FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 02:30 PM MONDAY THE STAGE WAS 10.1 FEET * FLOOD STAGE IS 12.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 12.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. * AT 13.0 FEET...APPROXIMATELY 20 ACRES OF LOWLAND FLOODED IN VICINITY OF GAGE. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 13.4 FEET ON MAR 15 2010. $$ VAC007-049-147-300400- /O.EXT.KAKQ.FL.W.0020.100329T2200Z-100330T0400Z/ /FRMV2.1.ER.100329T2200Z.100329T2200Z.100329T2200Z.NO/ 349 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE APPOMATTOX RIVER ABOVE FARMVILLE * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 02:45 PM MONDAY THE STAGE WAS 14.1 FEET * FLOOD STAGE IS 16.0 FEET * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 16.5 FEET ON DEC 14 2009. $$ VAC007-041-145-300748- /O.CON.KAKQ.FL.W.0021.100329T2100Z-000000T0000Z/ /MTXV2.1.ER.100329T2100Z.100401T0000Z.000000T0000Z.NO/ 349 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE APPOMATTOX RIVER AT MATTOAX * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 02:30 PM MONDAY THE STAGE WAS 19.1 FEET * FLOOD STAGE IS 21.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.0 FEET BY WEDNESDAY EVENING. * AT 21.0 FEET...AGRICULTURAL AND PASTURE LAND FLOODED. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 22.1 FEET ON DEC 14 2009. $$ VAC041-053-730-300748- /O.EXT.KAKQ.FL.W.0022.100330T0300Z-100401T2217Z/ /MTCV2.1.ER.100330T0300Z.100331T1200Z.100401T1617Z.NO/ 349 PM EDT MON MAR 29 2010 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE APPOMATTOX RIVER AT MATOACA * FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 02:45 PM MONDAY THE STAGE WAS 8.4 FEET * FLOOD STAGE IS 10.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 12.3 FEET BY WEDNESDAY MORNING. * AT 13.0 FEET...MODERATE FLOODING BEGINS. ONLY WOODLANDS AND FARMLAND FLOODED. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 10.7 FEET ON OCT 9 2006. $$ VAC025-053-292019- /O.CAN.KAKQ.FL.W.0016.000000T0000Z-100331T0640Z/ /RAWV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 349 PM EDT MON MAR 29 2010 THE FLOOD WARNING IS CANCELLED FOR THE NOTTOWAY RIVER AT RAWLINGS * AT 02:30 PM MONDAY THE STAGE WAS 8.1 FEET * FLOOD STAGE IS 10.0 FEET * FORECAST...THE RIVER WILL CREST NEAR 9.1 FEET WHICH IS BELOW FLOOD STAGE. $$ VAC175-300748- /O.CON.KAKQ.FL.W.0023.100401T0600Z-100403T0600Z/ /SEBV2.1.ER.100401T0600Z.100401T1200Z.100403T0000Z.NO/ 349 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE NOTTOWAY RIVER AT SEBRELL * FROM LATE WEDNESDAY NIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 03:15 PM MONDAY THE STAGE WAS 11.0 FEET * FLOOD STAGE IS 16.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 16.1 FEET BY LATE THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. $$ VAC183-300748- /O.EXT.KAKQ.FL.W.0017.100330T1132Z-100331T2136Z/ /STYV2.1.ER.100330T1132Z.100331T0000Z.100331T1536Z.NO/ 349 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE NOTTOWAY RIVER NEAR STONY CREEK * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 02:30 PM MONDAY THE STAGE WAS 9.2 FEET * FLOOD STAGE IS 15.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 15.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. $$ LYNCH
913 WGUS81 KAKQ 300233 FLSAKQ FLOOD STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD, VA 1033 PM EDT MON MAR 29 2010 FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND WESTHAM...MINOR FLOODING IS FORECAST. FOR THE APPOMATTOX BASIN... INCLUDING FARMVILLE...MATTOAX...MATOACA...MINOR FLOODING IS FORECAST. FOR THE CHOWAN BASIN...INCLUDING SEBRELL...STONY CREEK...FRANKLIN... MINOR FLOODING IS FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES... && VAC760-301433- /O.CON.KAKQ.FL.W.0018.100330T1400Z-100331T1743Z/ /RICV2.1.ER.100330T1400Z.100331T0900Z.100331T1143Z.NO/ 1033 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT RICHMOND LOCKS * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 09:54 PM MONDAY THE STAGE WAS 5.7 FEET * FLOOD STAGE IS 8.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 9.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 9.0 FEET...THE ANCARROW'S BOAT LANDING IS CLOSED AT THIS LEVEL. $$ VAC041-087-760-301432- /O.EXT.KAKQ.FL.W.0019.100330T1200Z-100331T1600Z/ /RMDV2.1.ER.100330T1200Z.100331T0000Z.100331T1000Z.NO/ 1033 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT RICHMOND WESTHAM * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 09:30 PM MONDAY THE STAGE WAS 11.4 FEET * FLOOD STAGE IS 12.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY tuesday morning...AND CONTINUE TO RISE TO NEAR 12.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. $$ VAC007-049-147-300303- /O.CAN.KAKQ.FL.W.0020.000000T0000Z-100330T0400Z/ /FRMV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1033 PM EDT MON MAR 29 2010 THE FLOOD WARNING IS CANCELLED FOR THE APPOMATTOX RIVER ABOVE FARMVILLE * AT 09:45 PM MONDAY THE STAGE WAS 15.2 FEET * FLOOD STAGE IS 16.0 FEET * FORECAST...THE RIVER will crest below FLOOD STAGE AT 15.2 FEET this morning... and WILL CONTINUE TO FALL TO 8.9 FEET BY wednesday morning. $$ VAC007-041-145-301432- /O.EXT.KAKQ.FL.W.0021.000000T0000Z-100401T2100Z/ /MTXV2.1.ER.100331T0400Z.100401T0000Z.100401T1500Z.NO/ 1033 PM EDT MON MAR 29 2010 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE APPOMATTOX RIVER AT MATTOAX * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 09:30 PM MONDAY THE STAGE WAS 19.1 FEET * FLOOD STAGE IS 21.0 FEET * FORECAST...RISE ABOVE FLOOD STAGE BY LATE tuesday AFTERNOON AND CONTINUE TO RISE TO NEAR 22.0 FEET BY WEDNESDAY EVENING. * AT 21.0 FEET...AGRICULTURAL AND PASTURE LAND FLOODED. $$ VAC041-053-730-301432- /O.EXT.KAKQ.FL.W.0022.100330T0700Z-100401T1630Z/ /MTCV2.1.ER.100330T0700Z.100331T0600Z.100401T1030Z.NO/ 1033 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE APPOMATTOX RIVER AT MATOACA * FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 09:45 PM MONDAY THE STAGE WAS 9.1 FEET * FLOOD STAGE IS 10.0 FEET * FORECAST...River will RISE ABOVE FLOOD STAGE overnight...AND will CONTINUE TO RISE TO NEAR 12.3 FEET BY WEDNESDAY MORNING. * AT 13.0 FEET...MODERATE FLOODING BEGINS. ONLY WOODLANDS AND FARMLAND FLOODED. $$ VAC175-301432- /O.CON.KAKQ.FL.W.0023.100401T0600Z-100403T0600Z/ /SEBV2.1.ER.100401T0600Z.100401T1200Z.100403T0000Z.NO/ 1033 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE NOTTOWAY RIVER AT SEBRELL * FROM LATE WEDNESDAY NIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 09:15 PM MONDAY THE STAGE WAS 11.7 FEET * FLOOD STAGE IS 16.0 FEET * FORECAST...RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND WILL CONTINUE TO RISE TO NEAR 16.1 FEET BY LATE THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. $$ VAC183-301432- /O.CON.KAKQ.FL.W.0017.100330T1132Z-100331T2136Z/ /STYV2.1.ER.100330T1132Z.100331T0000Z.100331T1536Z.NO/ 1033 PM EDT MON MAR 29 2010 THE FLOOD WARNING CONTINUES FOR THE NOTTOWAY RIVER NEAR STONY CREEK * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 09:30 PM MONDAY THE STAGE WAS 13.1 FEET * FLOOD STAGE IS 15.0 FEET * FORECAST...river will RISE ABOVE FLOOD STAGE LATE tuesday morning AND will CONTINUE TO RISE TO NEAR 15.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. $$
785 WGUS81 KAKQ 301425 FLSAKQ FLOOD STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD, VA 1025 AM EDT TUE MAR 30 2010 FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND WESTHAM...MINOR FLOODING IS FORECAST. FOR THE APPOMATTOX BASIN... INCLUDING MATTOAX...MATOACA... NO FLOODING IS OBSERVED OR FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES... && VAC760-310225- /O.EXT.KAKQ.FL.W.0018.000000T0000Z-100401T0600Z/ /RICV2.1.ER.100331T0000Z.100331T0000Z.100401T0000Z.NO/ 1025 AM EDT TUE MAR 30 2010 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT RICHMOND LOCKS * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 09:54 AM TUESDAY THE STAGE WAS 6.3 FEET * FLOOD STAGE IS 8.0 FEET * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * AT 8.0 FEET...MINOR FLOODING BEGINS. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 8.8 FEET ON MAR 15 2010. $$ VAC041-087-760-301455- /O.CAN.KAKQ.FL.W.0019.000000T0000Z-100331T1600Z/ /RMDV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1025 AM EDT TUE MAR 30 2010 THE FLOOD WARNING IS CANCELLED FOR THE JAMES RIVER AT RICHMOND WESTHAM * AT 09:30 AM TUESDAY THE STAGE WAS 11.6 FEET * FLOOD STAGE IS 12.0 FEET * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET. THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY WEDNESDAY MORNING. * AT 12.0 FEET...FLOOD STAGE. MINOR FLOODING ALONG BOTH BANKS...NO DAMAGE AT THIS LEVEL. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 13.4 FEET ON MAR 15 2010. $$ VAC007-041-145-301455- /O.CAN.KAKQ.FL.W.0021.000000T0000Z-100401T2100Z/ /MTXV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1025 AM EDT TUE MAR 30 2010 THE FLOOD WARNING IS CANCELLED FOR THE APPOMATTOX RIVER AT MATTOAX * AT 09:30 AM TUESDAY THE STAGE WAS 19.0 FEET * FLOOD STAGE IS 21.0 FEET * FORECAST...THE RIVER IS NEAR CREST AT 19.2 FEET. THE RIVER WILL GRADUALLY FALL OVER THE NEXT FEW DAYS. * AT 21.0 FEET...AGRICULTURAL AND PASTURE LAND FLOODED. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 22.1 FEET ON DEC 14 2009. $$ VAC041-053-730-301455- /O.CAN.KAKQ.FL.W.0022.000000T0000Z-100401T1630Z/ /MTCV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1025 AM EDT TUE MAR 30 2010 THE FLOOD WARNING IS CANCELLED FOR THE APPOMATTOX RIVER AT MATOACA * AT 09:45 AM TUESDAY THE STAGE WAS 9.3 FEET * FLOOD STAGE IS 10.0 FEET * FORECAST...THE RIVER IS NEAR CREST AT 9.4 FEET. THE RIVER WILL GRADUALLY FALL OVER THE NEXT FEW DAYS. * AT 10.0 FEET...MINOR FLOODING BEGINS. CANAL BEGINS TO OVERFLOW ALONG THE RIGHT BANK. THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 10.0 FEET ON NOV 15 2009. $$ LYNCH
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Mar 29, 7:24 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 29, 7:24 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
724 AM EDT MON MAR 29 2010
.SYNOPSIS...
LOW PRESSURE SLOWLY MOVES ACROSS THE MID ATLANTIC REGION TODAY
THROUGH TONIGHT. THE LOW LIFTS TO A POSITION OVER LONG ISLAND
TUESDAY...THEN CONTINUES EAST AWAY FROM THE SOUTHERN NEW ENGLAND
COAST THROUGH WEDNESDAY. HIGH PRESSURE RETURNS TO THE MID ATLANTIC
STATES FROM WEDNESDAY INTO THE UPCOMING WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRIMARY SFC LO PRES WKNG INVOF ERN OH ATTM...W/ SCNDRY LO PRES
FOUND INVOF WDG FNT OVR SCNTRL NC. WRM/WKLY UNSTABLE AMS E ON THE
CSTL PLN CONTG TO BE PUSHED ESEWD AS WDG FNT (AND ASSOCD CNVTN)
SLOLY SLIDING ESE. XTNSV AXIS OF MSTR FM THE CAROLINAS ON NNE
THROUGH THE FA...AND AS SCNDRY STM SYS DVLPS (W/ UPR LVL SYS CRSG
THE MTNS)...XPCTG WDSRPD CVRG OF RA THROUGH MIDDAY...AT LEAST INTO
INTO ERY THIS AFTN...ESP ERN 1/2 (B4 WINDING DN). WL ALSO CONT
MENTION OF T...BASICALLY IN ESE VA/NE NC THROUGH THE MRNG/MIDDAY
HRS...ALG W/ LCLLY HVY RAINFALL. ONCE WDG FNT PUSHES TO THE
CST...TEMPS WL LIKELY HOLD IN THE 50S MOST OF THE DAY. ADDTNL
RAINFALL 1/2 TO 1 1/2 INCH...LCL HIER AMTS PSBL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
LO PRES SLO TO LV THE RGN TNGT THROUGH TUE. FA WL RMN ON WRN SIDE
OF STM...RESULTING IN CONTD WDSRPD CVRG OF CLDNS...AND HI
CHC/LIKELY POPS (SHRAS). WL LEAD TWD THE CLDR SOLN OF THE GFS ON
TUE. BY LT TUE NGT/WED...STM SHOULD BE SUFFICIENTLY OFFSHR...AND
DP LYRD NWLY FLO TAKES OVR...BRINGING DRYING/WRMG WX.
LO TEMPS TNGT IN THE 40S TO ARND 50. LEANED CLSR TO MAV GUID FOR HI
TEMPS TUE...50S TO ARND 60. 40S TUE NGT...THEN HI TEMPS FM ARND
60/L60S NR THE CST TO L70S INLAND.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
WELL ABV NORMAL TEMPS DVLP (ESP INLAND) AS A LARGE RIDGE BUILDS
INTO THE EASTERN CONUS LATE WK AND INTO THE WKND. UTILIZING
100-85H THICKNESS VALUES...HAVE GONE ABV GUIDANCE THU AND INTO
THE WKND OVER INLAND AREAS. AFTN SEABREEZES ON TAP THU-FRI ALONG
IMMEDIATE COAST/ERN SHORE BUT TEMPS INLAND SHOULD CLIMB INTO THE
UPR 70S TO LOW 80S. WITH FULL SUN ANTICIPATED...COULD SEE TEMPS
INTO THE MID/UPR 80S WRN HALF OF THE CWA FRI-SAT AS LARGE RIDGE
AXIS BUILDS FURTHER INTO THE RGN.
&&
.AVIATION /11Z MONDAY THROUGH FRIDAY/...
AS OF 08Z...VARIED CONDITIONS ACROSS THE TERMINALS THIS AM...WITH
N-NE WNDS...AND IFR (LCL LIFR) CIGS/VSBYS AT PHF/RIC ALONG AND
BEHIND FRONTAL BNDRY...WITH BREEZY SOUTHERLY FLOW AND VFR TO HIGH
END MVFR CONDITIONS AHEAD OF IT AT SBY/ORF/ECG. WNDS WL GRADUALLY
TURN TO THE ENE AT THESE SITES BY/JUST AFTER 12Z TDA OVER SE
PORTIONS AS ORGANIZED BATCH OF HVY SHRAS/ISO T PUSHES TO THE COAST.
LOWER CIGS AND NNE FLOW SHOULD ALLOW FOR LINGERING LOW CIGS AND SOME
SCT SHRAS THROUGH THE MORNING AT ALL SITES.
OUTLOOK- WIDESPREAD MVFR TO OCNL IFR CONDS WILL PERSIST ACROSS THE
AREA TONIGHT INTO EARLY TUE..WITH CONDITIONS GRADUALLY IMPROVING
LATER TUE WITH WIDESPREAD VFR CONDITIONS RETURNING FOR WED THROUGH
FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE SW.
&&
.MARINE...
SCA FLAGS REMAIN FLYING ACROSS THE COASTAL WATERS WITH STRONG SSE
FLOW PERSISTING AHEAD OF COLD FRONT PUSHING TOWARDS MID-ATLATTM.
USED ECMWF/LOCAL WRF BLEND IN THE NEAR TERM AND ECMWF/SREF BLEND
FOR SHORT TERM. AS COLD FRONT PUSHES ACROSS THE WATERS THIS
MORNING...LOOK FOR WNDS TO DIMINISH AS THEY BECOME SE AND
EVENTUALLY ENE BY LATE THIS AFTN/ERY THIS EVENING. HV EXPIRED SCA
FOR NORTHERN/CENTRAL BAY ZONES NORTH OF NEW POINT COMFORT...WITH
AN EXTENDED PERIOD OF SUB-SCA ESE CONDITIONS EXPECTED
TODAY....BECOMING NE BY TONIGHT.
WNDS ONCE AGAIN LOOK TO RAMP BACK UPWARDS LATE TONIGHT/ERY TUESDAY
MORNING...AND SCA FLAGS WILL BE NEEDED ONCE AGAIN OVERNIGHT OVER
NORTHERN AND CENTRAL BAY. MEANWHILE...OVER COASTAL WATERS...SEAS
WILL REMAIN AOA 5-6FT THRU WED AM AS SFC LOW SLOWLY EDGES NORTH OF
THE WATERS. SCA FLAGS WILL BE NEEDED OVER COASTAL ZONES THROUGH
MIDWEEK.
.TIDES/COASTAL FLOODING...
S/SE WINDS ERY TODAY AS LOW PRESSURE APPROACHES FROM THE SW...WITH
WNDS BIEFLY BECOMING MORE ONSHORE (ENE) LATER TODAY AND TNGT BEFORE
BECOMING WNW FOR TUESDAY. ATTM...STILL APPEARS THAT SOME NUISANCE
TYPE MINOR TIDAL DEPARTURES ARE ANTICIPATED...WITH ANOMALIES ON THE
ORDER OF ~ 1 FT EXPECTED WITH TIDE CYCLES LATE MONDAY/ERY TUE AM.
THIS REMAINS A BIT BELOW MINOR FLOODING THRESHOLDS...SO WILL HOLD
OFF W/ HWO MENTION ATTM BUT WL CONTINUE TO MONITOR.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT TUESDAY FOR ANZ632-650-652-
654-656-658.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ633.
&&
SYNOPSIS...ALB/MPR
NEAR TERM...ALB
SHORT TERM...ALB
LONG TERM...CCW
AVIATION...MAM
MARINE...MAMHazardous weather outlook, Mar 29, 3:45 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 345 AM EDT MON MAR 29 2010 VAZ048-049-060>071-079-080-300745- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- BRUNSWICK-DINWIDDIE- 345 AM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>632-650-652-654-656-658-300745- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 345 AM EDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-300745- CURRITUCK SOUND- 345 AM EDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-NCZ012>017-030>032-102-VAZ072>078-081>100-300745- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 345 AM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. MODERATE TO LOCALLY HEAVY RAINFALL IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE IN WAKEFIELD.
In the hours before
Special weather statement, Mar 29, 9:18 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 918 AM EDT MON MAR 29 2010 VAZ048-049-060>063-065>070-079-080-291630- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD- BRUNSWICK-DINWIDDIE- INCLUDING THE CITIES OF...LOUISA...FARMVILLE...GOOCHLAND... ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS...LAWRENCEVILLE 918 AM EDT MON MAR 29 2010 ...AREAS OF DENSE FOG THIS MORNING... SATURATED GROUNDS AND LIGHT AND VARIABLE WINDS WILL CAUSE PATCHY AREAS OF DENSE FOG TO FORM OVER THE EASTERN PIEDMONT AND PORTIONS OF CENTRAL VIRGINIA THIS MORNING. VISIBILITIES IN SOME AREAS MAY BE REDUCED TO 1/2 MILE OR LESS UNTIL AROUND NOON TODAY. MOTORISTS SHOULD USE EXTREME CAUTION IN THEIR TRAVELS...USE LOW BEAM HEADLIGHTS AND SLOW DOWN IN AREAS WHERE VISIBILITIES ARE LOWER. FOSTER
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 11:06 PM EDT | Areal Flood Advisory | AKQ | Amelia, Brunswick, Caroline, Charles City, Chesterfield, Cumberland and 24 more | 3 hr |
| Mar 29, 6:28 AM EDT | Areal Flood Advisory | AKQ | Gloucester, Isle of Wight, James City, Southampton, Surry, York and 10 more | 3 hr |
| Mar 29, 7:15 AM EDT | Areal Flood Advisory | AKQ | Accomack, Northampton, Northumberland | 3 hr |
| Mar 29, 7:37 AM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Virginia Beach | 113 min |
| Mar 29, 8:54 AM EDT | Special Marine Warning | AKQ | 66 min | |
| Mar 29, 8:59 AM EDT | River Flood Warning | AKQ | Brunswick, Dinwiddie | 7 hr |
| Mar 29, 8:59 AM EDT | River Flood Warning | AKQ | Sussex | 3 days |
| Mar 29, 9:30 AM EDT | Areal Flood Advisory | AKQ | Isle of Wight, York, City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk and 4 more | 2 hr |
| Mar 29, 9:57 AM EDT | Areal Flood Advisory | AKQ | Accomack, Northampton | 93 min |
| Mar 29, 10:28 AM EDT | River Flood Warning | AKQ | City of Richmond | 29 hr |
| Mar 29, 10:28 AM EDT | River Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 24 hr |
| Mar 29, 10:28 AM EDT | River Flood Warning | AKQ | Amelia, Cumberland, Prince Edward | 12 hr |
| Mar 29, 10:28 AM EDT | River Flood Warning | AKQ | Chesterfield, Dinwiddie, City of Petersburg | 24 hr |
| Mar 29, 11:15 AM EDT | Coastal Flood Warning | AKQ | Lancaster, Northumberland | 11 hr |
| Mar 29, 11:15 AM EDT | Coastal Flood Advisory | AKQ | Lancaster, Mathews, Middlesex, Northumberland, Richmond, Westmoreland | 17 hr |
| Mar 29, 11:40 AM EDT | Areal Flood Advisory | AKQ | Accomack, Northampton | 110 min |
| Mar 29, 3:22 PM EDT | River Flood Warning | AKQ | Southampton | 7 days |
| Mar 29, 4:07 PM EDT | Gale Warning | AKQ | 36 hr | |
| Mar 29, 7:02 PM EDT | Small Craft Advisory | AKQ | 45 hr |
Nearby
River Flood Warnings in Virginia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.